posted Sun, 02/12/2012 - 12:53
1023
Sick
ad
Ok, well I pinned some test e last week and do for another one now but I am sick. Started a couple days ago with a bad fever and plain out feeling like shit. So I guess I have a couple questions. You guys think it could be from the test e ? I don't think I should take another one while all this is going on. Plus I've been sweating like no other and can't sleep. Idk if it's the fever trying to break or the test . But the fever was about 101. You guys think it could be a bad batch or something ? This has never really happened to me before while on a cycle so I guess I'm a little stressed about it. Let me know what you think.
Thanks
- Bookmark
- 0
- 0
beavisThe sweating and sleep are very common, and yes a feeling of getting sick can accompany a test e injection. How much test? and other stats and experience can play a role too. I have had these symptoms before and they should go away unless you have an infection of some sort.
400 mg.
Ok, so your 25 years old, and 155 lbs, and you took 400mg of TestE from an unknown source and now you want to know if it's making you sick.
How about lay out the rest of your Stats, and your cycle etc.
ok, i know its easy to judge and i understand that I am 25 yrs old and doing this. i dont really feel the need to get into my medical history but i have levels in the 200s and im able to have the doc give it to me but currently im having issues with insurance. Paying out of pocket for treatment at the docs office is also out of the question. plain and simple too much money. i was on 1cc a week of sustaplex 325 about a year ago. i understand i am playing with fire by buying from an unknown source but i wanted the feeling of good well being back again instead of feeling down all the time. I know a lot of ppl on here use to put on weight and muscle but all that is an added bonus for me. im sure anyone on here with low test levels knows exactly what im talking about.
I know exactly what your talking about,.......I'm one of the oldest old farts here.
400mg may be a little high for just TRT, and if you push it too hard, you can get some estrogen problems which will pretty much wipe out any "feel good" effects of the Testosterone. Go check out the source list and pick one near the top with a good score and lots of review to get a feel for what they're like if things go bad.
Oh boy,....we get to play internet Doctor.
The answer to the 2 question marks (?) is,.............maybe.